# SDR REXA2013030500545

- Difficulty date: March 5, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 20,652 hours, 17,932 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3868 (PIA TO DTW) RECEIVED STEERING INOPERABLE CAUTION MESSAGE.  MESSAGE APPEARED AFTER GEAR RETRACTION.  QRH WAS COMPLETED, EMERGENY WAS DECLARED INBOUND TO DTW.  AIRCRAFT LANDED SAFELY AND WAS TOWED TO THE GATE.  PERFORMED TROUBLESHOOTING FOLLOWING FIM 32-50-00 & INSPECTED NOSE GEAR STREERING SYSTEM AND WIRING PER AMM 32-51-00-05.  TAXI CHECKED NOSE LANDING GEAR STEERING PER AMM 09-20-00.  NO DEFECTS NOTED.  MDC INERIGATED PER FIM FOR LABEL 350, NOTED BITS 20,25,26 SET.  NO OTHER BITS SET.  REVIEWED AIRCRAFT HISTORY VIA AMCS, NO RECENT HISTORY OF STEER BY WIRE SYSTEM FAULTS NOTED.  REFERENCE BAMBARDIER SERVICE LETTER CRJ-SL-32031A FOR NOSE LANDING GEAR STEERING INOPERABLE NUISANCE MESSAGES ITEM 2.  STEERING INOPERABLE NUISANCE MESSAGES ON TAKEOFF.  AIRCRAFT SAFE TO RETURN TO SERVICE.
